# SDR 2002UALA00941

- Difficulty date: May 29, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 28,139 hours, 17,758 cycles
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: JAD9E006
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS FAILED TO EXTEND UPON APPROACH.  REPLACED RELAY R123.  TENSIONED FLAP SYSTEM CABLES, RIG CHECKS GOOD.
